Volume 3, Issue 3
Extrapolation Correction and Combined Algorithms for Solving Parabolic Equations by the Difference Method

Gong-Yan Lei

DOI:

J. Comp. Math., 3 (1985), pp. 193-201.

Published online: 1985-03

Preview Full PDF 35 1084
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-3-193, author = {Gong-Yan Lei}, title = {Extrapolation Correction and Combined Algorithms for Solving Parabolic Equations by the Difference Method}, journal = {Journal of Computational Mathematics}, year = {1985}, volume = {3}, number = {3}, pages = {193--201}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9616.html} }
TY - JOUR T1 - Extrapolation Correction and Combined Algorithms for Solving Parabolic Equations by the Difference Method AU - Gong-Yan Lei JO - Journal of Computational Mathematics VL - 3 SP - 193 EP - 201 PY - 1985 DA - 1985/03 SN - 3 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9616.html KW - AB -
Gong-Yan Lei. (1970). Extrapolation Correction and Combined Algorithms for Solving Parabolic Equations by the Difference Method. Journal of Computational Mathematics. 3 (3). 193-201. doi:
Copy to clipboard
The citation has been copied to your clipboard